MathSciNet Relay Station
MathSciNet bibliographic data
MR1911751 (2003e:26009) 26A33 (26A27 26B05)
Babakhani, A.; Daftardar-Gejji, Varsha On calculus of local fractional derivatives. J. Math. Anal. Appl. 270 (2002), no. 1, 66–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement